# SDR TRBACPCP2010031

- Difficulty date: April 26, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN AROUND RIB 10 JACK PAD. AWAITING COMPLETION OF EO E2-57MR-387 AMD AML PAGE FOR FURTHER DETAILS.
